SciELO - Scientific Electronic Library Online

 
vol.110 número6El virus de la hepatitis E en los trastornos neurológicos: un caso de síndrome de Parsonage-Turner índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Revista Española de Enfermedades Digestivas

versión impresa ISSN 1130-0108

Resumen

DIAZ-GOMEZ, Carmen et al. Magnesium poisoning, multi-organ failure and ischemic colitis secondary to chronic ingestion of a parapharmacy product. Rev. esp. enferm. dig. [online]. 2018, vol.110, n.6, pp.404-406. ISSN 1130-0108.  http://dx.doi.org/10.17235/reed.2018.5355/2017.

The article describes the clinical case of a patient with multi-organ failure and ischemic colitis secondary to magnesium poisoning, due to the chronic intake of a parapharmacy product, used for the treatment of chronic constipation. The clinical case is described and a review of the literature is made.

Palabras clave : Magnesium; Iatrogenic disease; Renal replacement therapy; Enterocolitis; Ileitis.

        · resumen en Español     · texto en Español | Inglés     · Español ( pdf ) | Inglés ( pdf )